# SDR ABXA20240830164

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,443 hours, 29,770 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T12114
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"WHILE 762CK WAS UNDERGOING C-CHECK IN OSC, MAINTENANCE FOUND CORROSION ON THE FRAME WEB AT STA 1307, BETWEEN S-371 & S-381 ATLBL 11. CORROSION REMOVAL EXCEEDED THE LIMITS GIVEN IN SRM 53-00-07, AD 1, FIGURE IO I. THE PURPOSE OF THIS REA IS TO AUTHORIZE AND DOCUMENT ACCOMPLISHMENT OF REF/ A/, WHICH IS AN FAA-DER APPROVED REPAIR  .DURING THE CURRENT MAINTENANCE CHECK OF THE DATUM AIRCRAFT, DURING EXTERNAL GVI INSPECTIONS, A CORROSION WAS 
FOUND AT FRAME WEB LOCATED AT STA 1307, BETWEEN S-37L AND S-38L- LBL 11.  THE DAMAGE WAS REMOVED, AND THE WEB HAS BEEN INSPECTED PER NOT HFEC SURFACE WITH NO DAMAGE NOTE. THE WEB IS 7075-T6 0.032"" CHEM MILLED TO MIN OF 0.025"". THE THICKNESS OF THE WEB AT THE CUTOUT IS 0.032"". REPAIRED IAW FLIGHT VEHICLES CONSULTING INC.EO #24108-4 REV IRAND ABX-REA-5360-65517-00 AC RETURNED TO SERVICE "
